MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the screen turned white while in patient use.When the bme arrived, the monitor was off and not connected to the patient.They turned the monitor on and found the issue.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Attempt #1.08/18/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the additional device information as requested.
 
Event or Problem Description
The biomedical engineer (bme) reported that the screen turned white while in patient use.When the bme arrived, the monitor was off and not connected to the patient.They turned the monitor on and found the issue.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the display screen on the bedside monitor (bsm) turned white while in patient use.When the bme arrived, the bsm had been powered off and disconnected from the patient.He discovered that the issue was still present when he powered it back on.Investigation summary: the complaint device was returned to nk for evaluation and repair.During the evaluation, the reported complaint was confirmed and duplicated.The root cause was determined to be failure of the lcd and touch panel.Complaint history review for the bsm-6000 did not show and trends for this issue.Nk will continue to monitor and trend.Additional information: b4 date of this report d10 concomitant medical device g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h3 device evaluated by manufacturer? h6 event problem and evaluation codes h11 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) reported that the display screen on the bedside monitor (bsm) turned white while in patient use.No patient harm was reported.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22947347
Report Number8030229-2025-05389
Device Sequence Number9062456
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown